# SDR 96ZZZX2796

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8624G
- Make and model: Enstrm F28F
- Aircraft serial: 745
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate
- Part number: 28125523
- Condition: Failed
- Location: Butterfly
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTERFLY IN WASTEGATE WARPED AND LOSE FROM CRACKED WELDS JAMMING THROTTLE.  BUTTERFLY SHAFT WORN AT PIVOT POINTS ALSO CAUSING THROTTLE BINDING.  SUBMITTER STATES COMMON TO ALL F28F AND F280FX MODELS.  REQUIRES REPLACEMENT OF WASTEGATE.
